MathSciNet Relay Station
MathSciNet bibliographic data
MR1653469 11G10 (14G25 14K15)
Gonzalez-Avilés, Cristian D. On Tate-Shafarevich groups of abelian varieties. Proc. Amer. Math. Soc. 128 (2000), no. 4, 953–961.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement